MAUDE Adverse Event Report: ZIMMER DENTAL IMPL TAPERED SCR-V HA 3.7 MM 3.5MM 11.5MM; DENTAL IMPLANT

ZIMMER DENTAL IMPL TAPERED SCR-V HA 3.7 MM 3.5MM 11.5MM; DENTAL IMPLANT
Catalog Number TSVH11
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that implant vial cap broken.When the implant container was removed from the case, the cap (green) was cracked.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).G4: additional pma/510(k) number k013227.
 
Additional Manufacturer Narrative
Zimvie received one (1) tsvh11, (impl tapered scr-v ha 3.7 mm 3.5mm 11.5mm) for evaluation.Visual inspection was performed.Complaint was reopened since the product was returned for evaluation.The returned implant packaging / vial was identified as reported; however, the implant's outer vial green cap was observed cracked / damaged, and the tamper seal / ring was intact.The reported coob complaint was confirmed.See pictures attached.Dhr review was completed for the subject lot number 1260229.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1260229 for similar events and one other complaint was identified (cmp-117162-2025).The customer did submit images for the reported event.See attached at the ce level.Images show the reported broken green caps.The failure mode of fractured caps on the tsv, tm, 3.1, and tsx packaging is found to be a delayed defect occurring at random outside zimvie's control.Following the supply chain of components, production, and transportation to multiple zimvie sites and eventual distribution across the world, there was no commonality between the lots that resulted in units with fractured caps and lots that yielded no fractured caps.The most probable conclusion is that the external factors such as temperature during transportation are contributing factors to the stress on the cap.Therefore, based on the available information, a device malfunction did occur.The caps were observed to be cracked in the provided photos.The coob has been confirmed.This is an ongoing issue which is currently being monitored.Nc-000849-2024 (pbg) and nc-001012-2024 (vlc), hhed-2023-00023 / hhe-2023-00021 and capa-000227-2024 have been opened to further contain affected products, evaluate potential root causes, and consider applicable corrective actions.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: b4: date of this report.D9: device availability.G3: date received by manufacturer.G6: checked "follow-up".H2: checked follow-up type.H3: changed "no" to "yes".H6: entered evaluation codes.H10: added manufacturer narrative.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie did not receive one (1) tsvh11, (impl tapered scr-v ha 3.7 mm 3.5mm 11.5mm) for evaluation.Visual inspection could not be performed.The investigation has been performed based on the available information using the item number, device history record (dhr) review, and risk management file (rmf).Dhr review was completed for the subject lot number 1260229.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1260229 for similar events and one other complaint was identified ((b)(4)).The customer did submit images for the reported event.Images show the reported broken green caps.The failure mode of fractured caps on the tsv, tm, 3.1, and tsx packaging is found to be a delayed defect occurring at random outside zimvie's control.Following the supply chain of components, production, and transportation to multiple zimvie sites and eventual distribution across the world, there was no commonality between the lots that resulted in units with fractured caps and lots that yielded no fractured caps.The most probable conclusion is that the external factors such as temperature during transportation are contributing factors to the stress on the cap.Therefore, based on the available information, a device malfunction did occur.The caps were observed to be cracked in the provided photos.The coob has been confirmed.This is an ongoing issue which is currently being monitored.(b)(4) (pbg) and (b)(4) (vlc), hhed-2023-00023 / hhe-2023-00021 and capa-000227-2024 have been opened to further contain affected products, evaluate potential root causes, and consider applicable corrective actions.Therefore, based on the available information, reported malfunction did occur, and the reported event/coob was confirmed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: b4: date of this report.G3: date received by manufacturer.G6: checked "follow-up." h6: entered evaluation codes.H10: added manufacturer narrative.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
IMPL TAPERED SCR-V HA 3.7 MM 3.5MM 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key22586313
Report Number0002023141-2025-02034
Device Sequence Number4565092
Product Code DZE
UDI-Device Identifier00889024019577
UDI-Public(01)00889024019577(17)280124(10)1260229
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K061410
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberTSVH11
Device Lot Number1260229
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date07/24/2025
Supplement Report FDA Received Date10/09/2025
10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/25/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic